# SDR HEER20141213581

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: General aviation
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 8,624 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 3,508 hours
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 0292958070
- Part serial: 2856
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Part time: 3,508 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN DURING CRUISE FLIGHT WITH HEATER ON.  MAINTENANCE REPLACED THE ADJUSTED VALVE ASSY ON THE NR 1 ENGINE.
